An algorithmic approach toward the tracing procedure for bi-matrix games

A.H. van den Elzen, A.J.J. Talman

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)130-145
Number of pages15
JournalGames and Economic Behavior
Volume28
Issue number1
Publication statusPublished - 1999

Cite this

@article{26813ea369a747ec901e44aeea496c02,
title = "An algorithmic approach toward the tracing procedure for bi-matrix games",
author = "{van den Elzen}, A.H. and A.J.J. Talman",
note = "DP95111 Pagination: 15",
year = "1999",
language = "English",
volume = "28",
pages = "130--145",
journal = "Games and Economic Behavior",
issn = "0899-8256",
publisher = "Academic Press Inc.",
number = "1",

}

An algorithmic approach toward the tracing procedure for bi-matrix games. / van den Elzen, A.H.; Talman, A.J.J.

In: Games and Economic Behavior, Vol. 28, No. 1, 1999, p. 130-145.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - An algorithmic approach toward the tracing procedure for bi-matrix games

AU - van den Elzen, A.H.

AU - Talman, A.J.J.

N1 - DP95111 Pagination: 15

PY - 1999

Y1 - 1999

M3 - Article

VL - 28

SP - 130

EP - 145

JO - Games and Economic Behavior

JF - Games and Economic Behavior

SN - 0899-8256

IS - 1

ER -